Mathematics of Adaptive Control Processes

By: YAKOWITZ, Sidney J

Show me the best price for this book
100% money back guarantee from BibliOZ.com. Books ordered may be returned for a full refund if they are not as described. Delivery is guaranteed - or your money back. Our staff are available to answer your questions and deal with any problems that arise.

Books ordered may be returned for a full refund if they are not as described. Delivery is guaranteed - or your money back.

Mathematics of Adaptive Control Processes by YAKOWITZ, Sidney J
  • BibliOZ.com secure payment
  • New Zealand Book Sellers
  • Australian Booksellers Association

BibliOZ.com is operated by BiblioQuest International Pty Ltd, an Australian-owned and operated company and the region's leading book search service since 1994.

Order online or by phone

AUS 1800 067 877 NZL 0800 771 773 INT +61 2 4861 7666

 

What our customers say...

"Excellent service, communication and delivery"

"Easy to use and always find what I want"

LAST ITEM HELD MATCHING THIS TITLE STATED:

American Elsevier, 1969. Hardcover. Ex-library, o/wise good (no markings to text). No dj. Part of the Modern Analytic and Computational Methods in Science and Mathematics series, vol. 14. 158pp. 1114 .

Other Books From BibliOZ.com


MEMBERS OF THE SECOND HOUSE OF ASSEMBLY. 1968-1972 TERRITORY OF PAPUA AND NEW GUINEA
The Skylark's Song by Audrey Howard
Julie Stafford's Muffin Book by Julie Stafford
National Suicide Military Aid to the Soviet Union by Sutton, Antony C